Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The domain covered by a typically-real function
HTML articles powered by AMS MathViewer

by A. W. Goodman PDF
Proc. Amer. Math. Soc. 64 (1977), 233-237 Request permission

Abstract:

We find the largest possible domain that is covered by $f(E)$ for every typically-real function $f(z)$. In the process we obtain a set of universal typically-real functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A76
  • Retrieve articles in all journals with MSC: 30A76
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 233-237
  • MSC: Primary 30A76
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0444956-7
  • MathSciNet review: 0444956